# SDR VNAA202209029910

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 25RH BETWEEN FS=333.00 AND FS=319.70 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.
STGR 25RH BETWEEN FS=333.00 AND FS=319.70 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01
AND CRJ-700 SRM 51-42-21-001-001-A01.
